# SDR GR4D20180228001

- Difficulty date: February 28, 2018
- Submitted: February 28, 2018
- Operation: Air carrier
- Filed by: Gulfstream Services Corporation, repair station GR4D216M
- Aircraft: N440QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4025
- Aircraft time: 9,370 hours, 4,553 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 1159WM2002335
- Condition: Corroded
- Location: Lt Wing
- Part time: 9,370 hours, 4,553 cycles
- Component: Sponson, Gulstm
- Component part number: 1159W2004941
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER LT MAIN LANDING GEAR TRUNNION BEARINGS ON SPONSON RIB. REQUIRES MAJOR REPAIR.
